Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 216, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Sep 17, 2018, 7:42 PM EDT for 4 counties in North Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2018, 7:42 PM EDT (23:42 UTC)
- Expired
- Sep 17, 2018, 8:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Harnett County, NC, Johnston County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 61 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
873
WUUS52 KRAH 172342
SVRRAH
NCC051-085-101-163-180030-
/O.NEW.KRAH.SV.W.0216.180917T2342Z-180918T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
742 PM EDT MON SEP 17 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northwestern Sampson County in central North Carolina...
Southeastern Harnett County in central North Carolina...
Northern Cumberland County in central North Carolina...
Southwestern Johnston County in central North Carolina...
* Until 830 PM EDT
* At 742 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Lillington to 7 miles north of
Fayetteville to near Fort Bragg, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fayetteville, Fort Bragg, Dunn, Benson, Godwin, Pope AFB, Spring
Lake, Erwin, Eastover and Coats.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Damaging winds and continuous cloud to ground lightning is occurring
with these storms. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3504 7909 3515 7902 3532 7896 3553 7843
3531 7841 3509 7854 3501 7906
TIME...MOT...LOC 2342Z 249DEG 16KT 3529 7888 3518 7886 3507 7901
HAIL...<.75IN
WIND...60MPH
$$
772 follow-up statements
761
WWUS52 KRAH 180008
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
808 PM EDT MON SEP 17 2018
NCC085-101-180017-
/O.CAN.KRAH.SV.W.0216.000000T0000Z-180918T0030Z/
Harnett NC-Johnston NC-
808 PM EDT MON SEP 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARNETT AND
SOUTHWESTERN JOHNSTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3504 7909 3515 7902 3521 7900 3523 7888
3524 7887 3526 7880 3526 7875 3527 7872
3526 7870 3525 7862 3527 7858 3530 7858
3532 7854 3526 7849 3526 7844 3509 7854
3501 7906
TIME...MOT...LOC 0007Z 257DEG 14KT 3521 7886 3514 7886 3501 7897
$$
NCC051-163-180030-
/O.CON.KRAH.SV.W.0216.000000T0000Z-180918T0030Z/
Sampson NC-Cumberland NC-
808 PM EDT MON SEP 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN SAMPSON AND NORTHERN CUMBERLAND COUNTIES...
At 807 PM EDT, severe thunderstorms were located along a line
extending from 8 miles east of Pope AFB to near Fayetteville to 9
miles south of Fort Bragg, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fayetteville, Fort Bragg, Godwin, Pope AFB, Spring Lake, Eastover,
Wade, Falcon, Linden and Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3504 7909 3515 7902 3521 7900 3523 7888
3524 7887 3526 7880 3526 7875 3527 7872
3526 7870 3525 7862 3527 7858 3530 7858
3532 7854 3526 7849 3526 7844 3509 7854
3501 7906
TIME...MOT...LOC 0007Z 257DEG 14KT 3521 7886 3514 7886 3501 7897
HAIL...<.75IN
WIND...60MPH
$$
77787
WWUS52 KRAH 180032
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
832 PM EDT MON SEP 17 2018
NCC051-163-180042-
/O.EXP.KRAH.SV.W.0216.000000T0000Z-180918T0030Z/
Sampson NC-Cumberland NC-
832 PM EDT MON SEP 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SAMPSON AND
NORTHERN CUMBERLAND COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3504 7909 3515 7902 3521 7900 3523 7888
3524 7887 3526 7880 3526 7875 3527 7872
3526 7870 3525 7862 3527 7858 3530 7858
3532 7854 3526 7849 3526 7844 3509 7854
3501 7906
TIME...MOT...LOC 0032Z 249DEG 16KT 3525 7874 3518 7874 3505 7885
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 2:50 PM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Sep 17, 2:50 PM EDT, 4 hours 52 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 250 PM EDT Mon Sep 17 2018 .SYNOPSIS... The center of Tropical Depression Florence will move northeast across Pennsylvania this afternoon and off the Northeast coast by Tuesday. A trailing surface front will extend down through the Appalachians through this evening, before pushing eastward across the Carolinas tonight through Tuesday night. Drier air and warm weather will follow for Wednesday into Friday as high pressure builds over the area. && .NEAR TERM /THROUGH TONIGHT/... As of 130 PM Monday... As the center of Florence tracks through far southern OH into PA this afternoon, a band of DPVA extending to its ESE will track northward, bringing an end to the widespread heavy tropical rainfall over central NC. A significant dry slot will punch in from the WSW and shunt the highest PW to the E, as mid level winds veer around to SSW. But low level flow will continue out of the SSE with steady moisture transport, so will maintain high chance pops, especially N, through the afternoon. Models depict high MUCAPE peaking at 2000- 3000 J/kg this afternoon (although this may be muted by subtle late- day warming 700-600 mb), along with 25-30 kts of deep layer shear, and a few strong to severe storms are not out of the question today, with the greatest risk over the west half of the CWA, where the HREF depicts a resurgence of decent updraft helicity maxima this afternoon. Scattered convection is expected to spread east into the E CWA this evening/tonight, and will retain chance pops in the east through the night ahead of the front. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 250 PM Monday... As the remnant Florence low heads into the Northeast, trailing positively tilted mid level and surface troughs will cross central NC. Scattered storms should develop once again, this time restricted to eastern sections within marginal to moderate instability. Western sections will become much more stable as winds aloft swing around to westerly, and overall deep layer shear will lessen, which will limit storm intensity in the afternoon. Much drier air will advect in Tue evening behind the trough, leading to clearing skies. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 100 AM Monday... Much drier weather is expected Wednesday through Saturday. The next chance of afternoon thunderstorms has been delayed until Sunday (mainly in the NW-N zones). So, a much needed period to dry and clean up. High pressure will be over the region Wednesday into Friday and Saturday, then shift offshore Saturday night. Mostly clear/mostly sunny weather is expected. By Sunday, a cold front is expected to approach from the north bringing a chance of showers and thunderstorms, mainly in the afternoon. Lows in the 60s will be common through Saturday, with 65-70 Sunday. Highs generally in the 80s (82-88). && .AVIATION /18Z MONDAY THROUGH SUNDAY/... As of 130 PM Monday... 24 Hour TAF period: Ceilings are trending toward VFR. Scattered storms will develop and move east across the area later this afternoon into early evening. Later tonight, VFR conditions will extend through daybreak Tue morning over FAY, but elsewhere, IFR cigs are expected to develop, with MVFR vsbys. Looking beyond 18z Tue: A trough will sweep through the area during the day, bringing a return to VFR conditions, with only a few storms expected at RDU/RWI/FAY in the afternoon. VFR conditions will dominate Wednesday through Sunday with high pressure over the Southeast. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...Hartfield/Franklin SHORT TERM...Hartfield/Franklin LONG TERM...Badgett AVIATION...Hartfield/Franklin
Hazardous weather outlook, Sep 17, 8:05 AM EDT, 11 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 805 AM EDT Mon Sep 17 2018 NCZ021-022-038-042-043-073>078-083>086-088-089-181030- Forsyth-Guilford-Davidson-Johnston-Wilson-Stanly-Montgomery-Moore- Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 805 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Showers and storms producing isolated tornadoes and heavy rainfall remain possible through mid morning. Additional scattered storms are expected this afternoon. A few of these storms could become strong, with wind gusts over 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-023>028-039>041-181030- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Randolph-Chatham-Wake- 805 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Scattered storms are expected this afternoon. A few of these storms could become strong, with wind gusts over 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 17, 4:24 PM EDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
424 PM EDT MON SEP 17 2018
NCZ023-024-039-040-075-172130-
Chatham NC-Alamance NC-Randolph NC-Moore NC-Orange NC-
424 PM EDT MON SEP 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MOORE...
SOUTHEASTERN ALAMANCE...SOUTHERN ORANGE...SOUTHEASTERN RANDOLPH AND
CHATHAM COUNTIES UNTIL 530 PM EDT...
At 424 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Siler City to 10 miles
east of Biscoe. Movement was northeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Chapel Hill, Pittsboro, Siler City, Carrboro, Goldston, Robbins,
Harpers Crossroads, Highfalls, Bynum and Coleridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3565 7907 3562 7911 3562 7914 3556 7920
3555 7922 3557 7922 3557 7924 3553 7927
3554 7929 3556 7929 3554 7932 3553 7931
3552 7935 3549 7935 3534 7972 3537 7973
3578 7956 3602 7899
TIME...MOT...LOC 2024Z 222DEG 34KT 3564 7944 3542 7960
77Special weather statement, Sep 17, 5:24 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
524 PM EDT MON SEP 17 2018
NCZ024-025-040-172215-
Chatham NC-Durham NC-Orange NC-
524 PM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ORANGE...
NORTHEASTERN CHATHAM AND SOUTHWESTERN DURHAM COUNTIES UNTIL 615 PM
EDT...
At 523 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pittsboro, moving northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Durham, Chapel Hill, Pittsboro, Carrboro, Bynum, Parkwood,
Fearrington, Lake Jordan and Research Triangle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3604 7896 3590 7882 3587 7883 3587 7891
3585 7891 3581 7893 3563 7930 3566 7936
3576 7940 3585 7927 3584 7924 3585 7924
3586 7925
TIME...MOT...LOC 2123Z 233DEG 24KT 3574 7924
77Local storm report, Sep 17, 5:25 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
525 PM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 3 W SURL 36.32N 78.94W
09/17/2018 PERSON NC 911 CALL CENTER
REPORT OF TWO TREES DOWN IN THE AREA.
&&
TCSpecial weather statement, Sep 17, 5:29 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
529 PM EDT MON SEP 17 2018
NCZ075-077-084>086-088-172230-
Scotland NC-Richmond NC-Hoke NC-Harnett NC-Moore NC-Cumberland NC-
529 PM EDT MON SEP 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MOORE...
SCOTLAND...SOUTHWESTERN HARNETT...RICHMOND...NORTHWESTERN CUMBERLAND
AND HOKE COUNTIES UNTIL 630 PM EDT...
At 529 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 10 miles east of Southern
Pines to 9 miles north of Laurinburg to Cheraw State Park. Movement
was northeast at 20 mph.
Wind gusts up to 45 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Fayetteville, Laurinburg, Southern Pines, Rockingham, Raeford, Fort
Bragg, Pinehurst, Hamlet, Aberdeen and Hoffman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3480 7968 3481 7991 3490 7985 3492 7985
3505 7979 3519 7941 3544 7883 3493 7899
3495 7904 3488 7913 3484 7928 3484 7935
3482 7936 3474 7960
TIME...MOT...LOC 2129Z 241DEG 17KT 3515 7923 3491 7944 3465 7987
77Special weather statement, Sep 17, 5:59 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
559 PM EDT MON SEP 17 2018
NCZ009-010-172215-
Vance NC-Warren NC-
559 PM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN VANCE AND
NORTHWESTERN WARREN COUNTIES UNTIL 615 PM EDT...
At 558 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Norlina, or 12 miles north of Henderson, moving
northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
John H Kerr Reservoir, Steele Creek Marina & Campground,
Bullocksville, Kerr Lake, Tungsten and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3652 7806 3644 7841 3652 7849 3652 7847
3654 7845 3654 7844 3655 7829 3654 7808
TIME...MOT...LOC 2158Z 237DEG 19KT 3650 7837
77Special weather statement, Sep 17, 6:33 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
633 PM EDT MON SEP 17 2018
NCZ077-084>086-088-172315-
Scotland NC-Richmond NC-Hoke NC-Harnett NC-Cumberland NC-
633 PM EDT MON SEP 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCOTLAND...HARNETT...
SOUTHEASTERN RICHMOND...NORTHWESTERN CUMBERLAND AND HOKE COUNTIES
UNTIL 715 PM EDT...
At 633 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Pope AFB to 8 miles
southeast of Hamlet. Movement was northeast at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Fayetteville, Raeford, Lillington, Fort Bragg, Dunn, Angier, Godwin,
Pope AFB, Antioch and Spring Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3480 7968 3481 7974 3521 7923 3517 7914
3517 7910 3519 7910 3521 7915 3525 7917
3555 7879 3549 7865 3540 7860 3534 7853
3532 7854 3530 7858 3526 7860 3483 7921
3484 7935 3481 7936 3477 7964
TIME...MOT...LOC 2233Z 245DEG 12KT 3525 7901 3477 7964
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:06 PM EDT | Special Weather Statement | RAH | Randolph | 39 min |
| Sep 16, 8:32 PM EDT | Special Weather Statement | RAH | Montgomery, Richmond | 43 min |
| Sep 16, 9:12 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 48 min |
| Sep 16, 9:51 PM EDT | Special Weather Statement | RAH | Durham, Person | 24 min |
| Sep 16, 10:07 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| Sep 16, 10:27 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 78 min |
| Sep 16, 10:31 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Sep 16, 11:39 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Sampson | 66 min |
| Sep 17, 12:10 AM EDT | Tornado Warning | RAH | Cumberland, Sampson | 35 min |
| Sep 17, 12:50 AM EDT | Tornado Warning | RAH | Sampson, Wayne | 14 min |
| Sep 17, 2:12 AM EDT | Flash Flood Warning | RAH | Johnston, Nash, Wayne, Wilson | 8 hr |
| Sep 17, 3:21 AM EDT | Areal Flood Advisory | RAH | Durham, Granville, Wake | 3 hr |
| Sep 17, 3:50 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 3 hr |
| Sep 17, 3:53 AM EDT | Tornado Warning | RAH | Wayne | 25 min |
| Sep 17, 4:46 AM EDT | River Flood Warning | RAH | Alamance | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Wake | 9 hr |
| Sep 17, 5:19 AM EDT | Special Weather Statement | RAH | Wayne | 26 min |
| Sep 17, 5:45 AM EDT | Special Weather Statement | RAH | Durham | 45 min |
| Sep 17, 5:56 AM EDT | Tornado Warning | RAH | Wayne | 34 min |
| Sep 17, 6:43 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren, Wilson | 3 hr |
| Sep 17, 6:44 AM EDT | Areal Flood Advisory | RAH | Granville, Person | 3 hr |
| Sep 17, 6:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 32 min |
| Sep 17, 7:03 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Orange, Person, Vance | 3 hr |
| Sep 17, 7:23 AM EDT | Special Weather Statement | RAH | Chatham | 37 min |
| Sep 17, 7:32 AM EDT | Tornado Warning | RAH | Durham, Orange | 17 min |
| Sep 17, 7:40 AM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 24 min |
| Sep 17, 7:52 AM EDT | Special Weather Statement | RAH | Durham | 23 min |
| Sep 17, 7:54 AM EDT | Special Weather Statement | RAH | Durham | 36 min |
| Sep 17, 7:59 AM EDT | Special Weather Statement | RAH | Chatham | 31 min |
| Sep 17, 8:08 AM EDT | Special Weather Statement | RAH | Granville | 22 min |
| Sep 17, 8:15 AM EDT | Tornado Warning | RAH | Durham, Granville | 30 min |
| Sep 17, 8:25 AM EDT | Special Weather Statement | RAH | Halifax | 50 min |
| Sep 17, 8:33 AM EDT | Special Weather Statement | RAH | Orange | 27 min |
| Sep 17, 8:44 AM EDT | Special Weather Statement | RAH | Granville | 61 min |
| Sep 17, 9:38 AM EDT | River Flood Warning | RAH | Davidson, Davie | 61 hr |
| Sep 17, 9:40 AM EDT | Areal Flood Warning | RAH | Anson, Cumberland, Harnett, Hoke, Lee, Montgomery and 5 more | 8 hr |
| Sep 17, 9:43 AM EDT | Special Weather Statement | RAH | Vance | 32 min |
| Sep 17, 9:45 AM EDT | Special Weather Statement | RAH | Person | 45 min |
| Sep 17, 9:48 AM EDT | Flash Flood Warning | RAH | Granville, Person, Vance | 4 hr |
| Sep 17, 10:40 AM EDT | Special Weather Statement | RAH | Granville | 35 min |
| Sep 17, 11:53 AM EDT | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more | 6 hr |
| Sep 17, 1:57 PM EDT | Areal Flood Warning | RAH | Durham, Granville, Person | 4 hr |
| Sep 17, 2:49 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 56 min |
| Sep 17, 3:25 PM EDT | Special Weather Statement | RAH | Person | 50 min |
| Sep 17, 3:27 PM EDT | Special Weather Statement | RAH | Richmond | 48 min |
| Sep 17, 3:55 PM EDT | Special Weather Statement | RAH | Orange | 35 min |
| Sep 17, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Vance | 79 min |
| Sep 17, 4:16 PM EDT | Special Weather Statement | RAH | Hoke, Richmond, Scotland | 74 min |
| Sep 17, 4:24 PM EDT | Special Weather Statement | RAH | Chatham | 66 min |
| Sep 17, 5:24 PM EDT | Special Weather Statement | RAH | Chatham | 51 min |
| Sep 17, 5:29 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Richmond, Scotland | 61 min |
| Sep 17, 5:45 PM EDT | Areal Flood Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 18 more | 3 hr |
| Sep 17, 5:59 PM EDT | Special Weather Statement | RAH | Vance | 16 min |
| Sep 17, 6:33 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Scotland | 42 min |
| Sep 17, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 69 min |
| Sep 17, 7:08 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 2 hr |
| Sep 17, 7:50 PM EDT | Special Weather Statement | RAH | Hoke | 55 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.